This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Have been feeling bad for over 5 years. I suffer from brain fog, nausea, headaches on a very frequent basis. The headaches (must be migrane (migraine)- advil doesn't touch it) use to come with my periods either mid cycle or when I was on my perioid. They could last anywhere from a day to a week. They haven't been as bad recently. The brain fog I thought was happening a few days after sex but now can come at anytime. I do sometimes wake up the next moring after sex "fogged" but it can also happen at random time. Sometimes it is preceeded with a feeling like i am getting a cold, or sick- somtimes with nausea, sometimes not. It is affecting the quality of my life and becoming extremely frustrating. Hoping to be guided in the right direction for help.
The best thing to do is see your Dr to have some tests done. It could be any number of things including being low on certain vitamins and low blood sugar just to name a few. Are you taking the pill, and if so, have you been on the same one since you've been sick? Remar
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.